# SDR 95ZZZX2325

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5849W
- Make and model: Piper PA-28-150
- Aircraft serial: 282293
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame Assy
- Part number: 62695003
- Condition: Corroded
- Location: Fwd Of Baggage
- Part time: 3,846 hours
- Component: 6269500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON THE REAR WING CARRY-THROUGH SPAR LOCATED AT STA 128.737.  THE CORROSION IS LOCATED WHERE THE WING REAR ATTACH FITTING IS LOCATED.  PIPER SB 977 COVERS THIS SUBJECT.  THIS CORROSION WAS VERY DIFFICULT TO DETECT EVEN WHEN COMPLYING WITH THE PIPER SB.
